Post # 1
I was just wondering if any ladies are pregnant after using Plan B or know of anyone that became pregnant after using it? I know it is not 100% (more like 85%), but was wondering if anyone had personally seen it? Darling Husband and I were not as careful as we should have been and decided to take Plan B the next day. It is now 6 days after taking it and I still feel light cramping, light headedness. I am thinking it is just side effects from the Plan B…but starting to get nervous that maybe it did not work.
Although, we would welcome a baby if that is the case, it would certainly be a “Plan B” baby in more ways than one.
Post # 3
@Miss ShowKitty: Try not to over think it. Your symptoms may be psycho-somatic, or stress related. If it’s only been 6 days, I highly doubt they’re related to pregnancy. Just try and relax, and go about business as usual. FWIW, I’ve used Plan B a couple of times over the years, and never had an oops on it.
Post # 4
I don’t know anyone who had a pregnancy after Plan B (though like you said, it is less effective than the pill or other methods). But I do know that those are pretty strong hormones, so probably it’s just that messing with you, not pregnancy.
Post # 5
yup my FI’s lil sis, had her baby at 18
Post # 6
I have taken Plan B before and I remember that the side effects weren’t so hot. I had cramping and light bleeding, was nausous, and had headaches. Plus my boobs hurt worse than they ever have! I was freaking out that maybe it didn’t work, but was reassured by my doc that it was just the hormones in the pill taking its effect.
Post # 7
The odds of getting pregnanct from one time are very low and combined with plan b, I think it’s safe to say you are safe.
I took plan b once while I was in college and it made me feel terrible. It overloads your systems with hormones which completely explains what you are feeling.
Post # 8
Yes, an old roommate of mine was. But she was also sick and vomiting when she took it, so I’m not sure how much of it stayed in her system.
Post # 9
I agree with the other bee’s that it sounds like the symptoms of the extra hormones. When I took it I had the worst cramps for mulitiple days, it just really wreaks havoc on your body.